# SDR UALA2011112206419

- Difficulty date: November 21, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,494 hours, 21,802 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY LIGHTS INOPERATIVE AT DOOR-3L AFT-CABIN AFT LAVATORY.  RELAMPED DOME LIGHT.
